It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have known people to taper off opiates and experience only mild discomfort. The most important part is sticking to your plan. Try not to get tempted and take more pills than you planned for. This was what always happened to me and caused me to feel like hell. Then again, I had a bad addiction. Doing 9 oxys in 36 Hrs then going cold turkey was my route...I don't suggest anybody follow it! Try to get something to help with sleep, either a scipt for xannax or valium or even some over the counter somminex or Tylenol PM. Good luck to you, and keep us posted

-R





All times are GMT -7. The time now is 09:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!